Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2, Issue 1-2, Pages 47-66
http://dx.doi.org/10.1155/S1085337597000262

Global attractors for two-phase stefan problems in one-dimensional space

Department of Mathematics, Faculty of Education, Gifu University, Gifu 501-11, Japan

Received 20 May 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Aiki, “Global attractors for two-phase stefan problems in one-dimensional space,” Abstract and Applied Analysis, vol. 2, no. 1-2, pp. 47-66, 1997. https://doi.org/10.1155/S1085337597000262.